DRESS (drug reaction with eosinophilia and systemic symptoms) 증후군에 속발된 거대세포바이러스 재활성화 관련 독성표피괴사융해 1예
A case of toxic epidermal necrolysis induced cytomegalovirus infection followed by DRESS (drug reaction with eosinophilia and systemic symptoms)
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions. Although viral reactivation is associated with DRESS syndrome, its role in TEN remains unclear. An 80-year-old woman visited our hospital because of fever and skin eruption. DRESS syndrome was diagnosed and was thought to caused by the use of the drug allopurinol. She was treated by discontinuation of the drug and administration of systemic steroids. She recovered from DRESS syndrome and was discharged from the hospital with tapering doses of steroids prescribed. One week after discharge, she visited our hospital again as the skin rash recurred and oral pain as well as oral and ocular mucosal lesions developed. In addition to the skin rash, blisters and Nikolsky’s sign that were different from the skin lesions present in the previous DRESS syndrome were observed. Unlike those in DRESS syndrome, the viral serological test results were positive for anti-cytomegalovirus (CMV) IgM and CMV polymerase chain reaction. Therefore, it was thought that TEN was due to reactivation of CMV and she was treated this with ganciclovir and intravenous immunoglobulin. Here, we report a case of TEN caused by viral reactivation after DRESS syndrome developed after use of allopurinol which recovered after steroid treatment.
Abstract
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions. Although viral reactivation is associated with DRESS syndrome, its role in TEN remains unclear. An 80-year-old woman visited our hospital because of fever and skin eruption. DRESS syndrome was diagnosed and was thought to caused by the use of the drug allopurinol. She was treated by discontinuation of the drug and administration of systemic steroids. She recovered from DRESS syndrome and was discharged from the hospital with tapering doses of steroids prescribed. One week after discharge, she visited our hospital again as the skin rash recurred and oral pain as well as oral and ocular mucosal lesions developed. In addition to the skin rash, blisters and Nikolsky’s sign that were different from the skin lesions present in the previous DRESS syndrome were observed. Unlike those in DRESS syndrome, the viral serological test results were positive for anti-cytomegalovirus (CMV) IgM and CMV polymerase chain reaction. Therefore, it was thought that TEN was due to reactivation of CMV and she was treated this with ganciclovir and intravenous immunoglobulin. Here, we report a case of TEN caused by viral reactivation after DRESS syndrome developed after use of allopurinol which recovered after steroid treatment.
참고문헌 (20)
- Cacoub P, "The DRESS syndrome : a literature review", Am J Med, 124, pp.588~597 (2011)
- Kardaun SH, "Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study", Br J Dermatol, 169, pp.1071~1080 (2013)
- Mustafa SS, "Severe cutaneous adverse drug reactions : presentation, risk factors, and management", Curr Allergy Asthma Rep, 18, pp.26~ (2018)
- Gerull R, "Toxic epidermal necrolysis and Stevens-Johnson syndrome : a review", Crit Care Med, 39, pp.1521~1532 (2011)
- Khalaf D, "Toxic epidermal necrolysis associated with severe cytomegalovirus infection in a patient on regular hemodialysis", Mediterr J Hematol Infect Dis, 3, pp.e2011004~ (2011)
- Aihara M, "Anticonvulsant hypersensitivity syndrome associated with reactivation of cytomegalovirus", Br J Dermatol, 144, pp.1231~1234 (2001)
- Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome(Drug Rash with Eosinophilia and Systemic Symptoms : DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
- Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?", Br J Dermatol, 156, pp.609~611 (2007)
- Pichler WJ, "Drug hypersensitivity reactions : pathomechanism and clinical symptoms", Med Clin North Am, 94, pp.645~664 (2010)
- Mockenhaupt M, "Stevens-Johnson syndrome and toxic epidermal necrolysis : clinical patterns, diagnostic considerations, etiology, and therapeutic management", Semin Cutan Med Surg, 33, pp.10~16 (2014)
- Schwartz RA, "Toxic epidermal necrolysis: Part II. Prognosis, sequelae, diagnosis, differential diagnosis, prevention, and treatment", J Am Acad Dermatol, 69, pp.187.e1~187.e16 (2013)
- Ishida T, "The dynamics of herpesvirus reactivations during and after severe drug eruptions : their relation to the clinical phenotype and therapeutic outcome", Allergy, 69, pp.798~805 (2014)
- Letko E, "Stevens-Johnson syndrome and toxic epidermal necrolysis : a review of the literature", Ann Allergy Asthma Immunol, 94, pp.419~436 (2005)
- Hodson EM, "Antiviral medications for preventing cytomegalovirus disease in solid organ transplant recipients", Cochrane Database Syst Rev, (2), pp.CD003774~ (2013)
- Soriano A, "Colonic perforation due to severe cytomegalovirus disease in granulomatosis with polyangiitis after immunosuppression", Clin Rheumatol, 37, pp.1427~1432 (2018)
- Truhan AP, "Corticosteroids : a review with emphasis on complications of prolonged systemic therapy", Ann Allergy, 62, pp.375~391 (1989)
- Meyers JD, "Risk factors for cytomegalovirus infection after human marrow transplantation", J Infect Dis, 153, pp.478~488 (1986)
- 최혜진, "신이식 환자에서 발견된 거대세포 바이러스 피부 감염 1예", 대한피부과학회지, 43(7), pp.999~1002 (2005), 대한피부과학회
- Jaber S, "Cytomegalovirus infection in critically ill patients : associated factors and consequences", Chest, 127, pp.233~241 (2005)
- Alexander BT, "Use of cytomegalovirus intravenous immune globulin for the adjunctive treatment of cytomegalovirus in hematopoietic stem cell transplant recipients", Pharmacotherapy, 30, pp.554~561 (2010)
